# SDR AALA201806059018

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 55,072 hours, 26,153 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR LAVATORY SMOKE,  WENT ON FOR FIVE SECONDS AND THEN WENT OUT.  NO SMOKE DETECTED,  OR ODOR NOTICED IN ANY LAVATORY.  PERFORMED AN OPS TEST OF LAVATORY SMOKE DETECTION SYSTEM. OPS CHECKED GOOD IAW AMM 26-17-00.
